# SDR YENA2023102701321

- Difficulty date: October 23, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271N
- Aircraft serial: 11354
- Aircraft time: 1,352 hours, 200 cycles
- Engine: Iae PW1133GAJM
- Engine time: 1,352 hours, 200 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fdu
- Part number: 9090120201
- Part serial: A0065702
- Condition: Failed
- Location: 2wd1
- Part time: 1,362 hours, 202 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#20, LHR-JFK. (ETOPS) 'ENG 1 LOOP A FAULT ON ECAM ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); REMOVED AND REPLACED ENG #1 FIRE DETECTION UNIT (FDU) PER AMM 26-12-34. OPS TEST OK. NO FAULTS OR DEFECTS NOTED. MX-4 UPDATED. PLACARD REMOVED. MDDR CLEARED.'
